How can this cyst in my vagina be removed and why is there bad smell coming from urine ?
I discovered a cyst in my vagina the day before yesterday. I ve never had anything like this before. I m not sure what the cause is. It s about the size of a pea. Also, I ve been having very strong odor coming from my urine. Any idea what may be causing this? Just some additional background information: my ex-boyfriend and I had unprotected sex on 03/31, and I am also 6 days late on my menses .
You may be having a bartholin's cyst.Its a common lesion.In initial stages it may resolve on its own but long standing ones may need drainage.I suggest that you get examined by a doctor to dertmine that.You may be having UTI also so a urine test is in order.If your are late,take a pregnancy test.
Welcome to health care magic forum
Blockage of ducts of any gland leads to pent of secretions inside the gland ,that feels like a cyst.
unprotected sex can cause any infections that can blocks the duct of vaginal glands required for normal vaginal secretions. as you are already six days late get your urine for pregnancy test done to rule out pregnancy.
Wish you good health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been visiting my gynaecologist lately for treatment of a batholian cysts on my left bartholian gland . I did a marsupulization almost a year now but the cyst still remains. She gave me some anti biotics almost 2 weeks ago and she also gave me Fucess 150 in case I have itches while taking the anti biotics. The itching in my vagina started at the end of the anti biotics. I took one Fucess but the itching is still there real bad. I decided to shave my vagina since night and I used the near. I had to quickly remove it as my labia minora hurts like hell. Since then even urine irritates or the slightest movement irritates my labia minora. Also my left labia minora is longer than the other. It seems like the left labia minora is cut. What can I use in the mean time until I visit my Gynae. Thanks
why does my vagina tickle when I urinate , it s been going on for about 3 weeks now and I m so uncomfortable . I don t want to go to the doctors only because I know they might ask me if I m sexually active and I m not suppose to be .. I m scared . I wake up at 2 am having to go pee really bad not being able to hold it in and hardly anything comes out . please help me .
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...